MAUDE Adverse Event Report: STRYKER GMBH ADVANCED LOCKING SCREW IMN SCREWS Ø5X42.5MM; SCREW, FIXATION, BONE

STRYKER GMBH ADVANCED LOCKING SCREW IMN SCREWS Ø5X42.5MM; SCREW, FIXATION, BONE
Catalog Number 23615042S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a screw backed out.This was noticed on a regular follow up x-ray after surgery.It was confirmed that there is no impact to the patient or medical intervention.Nothing has been done about this event because the patient does not complain of pain or discomfort.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains implanted in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, although the device was not returned but through the x-rays provided, the alleged issue could be confirmed.A device inspection was not possible since the affected device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.With the available information, an exact root cause of the issue could not be determined.The provided x-rays were not enough to gather a sound clinical assessment as well.Also, the device must be available for a proper evaluation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS Ø5X42.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17487656
Report Number0009610622-2023-00276
Device Sequence Number7376400
Product Code HWC
UDI-Device Identifier07613327381528
UDI-Public07613327381528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23615042S
Device Lot NumberK0B827B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient Weight62 KG